Login      Sign Up

Birth Control Pill



Related Terms: Contraceptive Pill, Oral Contraceptive Pill, Unprotected Sex, Emergency Contraceptive Pill, Emergency Contraception, Birth Control Methods, Emergency Pill

Recently Answered Questions


Do birth control pills cause nephrotic syndrome?
Query: Hi doctor, My daughter has been taking birth control pills for five months, since she gave birth. About two months ago, she started having some swelling in her feet and legs. She waited to see if it would go away, but it did not. Her doctor did some tests and found protein in the urine, so she sent ...  Read Full »
Dr. Geeta Priyadarsini Kamminana
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. As your physician said, birth control pills do not cause nephrotic syndrome or protein in urine. Nephrotic syndrome is the combination of nephrotic range proteinuria (more than 3 g of protein in urine) with a low serum albumin level and edema. The etiology or cause of ...  Read Full »
 
I took birth control pills and have spotting when I wipe. Please help.
Query: Hello doctor,I have spotting but it is only when I wipe. It seems like it is stuck or something is there. My lower back hurts. Something is seriously wrong. Pease help. Currently, I took birth control pills.  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I do not know how long you have been on contraceptive pills and which one these are? Either combined oral contraceptive pills or mini-pills have Progesterone only. Combined pills have lots of side effects especially for females with high BMI (body mass index) while Prog...  Read Full »
 
Can Yasmin birth control pill be used as an emergency contraceptive pill?
Query: Hello doctor, My fiancee and I had unprotected sex a few days back, but I did not ejaculate inside her. Just to be on the safer side, we wanted to use the emergency contraceptive pill. But due to some restriction in the country where we live, Plan B or emergency contraceptive pills are not available...  Read Full »
Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? Yes, as you have heard, Yasmin can be used as an emergency pill. Even if you have not ejaculated into her, she stands a chance of pregnancy if the pre-seminal fluid, the clear fluid that comes out before semen, which is rich in young healthy sperm...  Read Full »
 
Accidentally, had birth control pill during pregnancy. What shall I do?
Query: Hi doctor, I got my last period on the 1st of last month. Two days back, I used birth control pills. But, I am 2 weeks pregnant now. Will it cause any side effect?  Read Full »
Dr. Dattaprasad Balasaheb Inamdar
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It depends on the number of pills you took and the duration of intake. If it was single or two pills, then chance of the pill affecting baby is low. Please remember that the chance can never be 0 or 100%. If exposure was continuous, which is less likely from the hist...  Read Full »
 
While on birth control pill, what can cause vaginal spotting?
Query: Hi doctor, I have been taking the birth control pill, Tri-Sprintec for almost five years now. I started my new pack of pills on 19 of last month. I had intercourse twice on 20th and once on the 21st of last month. I used to take my pill between 7 and 8 AM. One day I had pill at 6:30 AM as I woke up ...  Read Full »
Dr. Geeta Priyadarsini Kamminana
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The brown rusty vaginal discharge appears to be one of the side effects of Tri-Sprintec (combination of Norgestimate and Ethinyl estradiol). Irregular periods, unscheduled bleeding and vaginal spotting are side effects during the first few months of starting Tri-Sprinte...  Read Full »
 
I am on birth control pills, and I bleed very little on pill-free days. Should I stop or continue the pills?
Query: Hi doctor, I am a 28 year old female, and I am on birth control pills (Femilon) for the past three months. In the first month, bleeding started on the third pill-free day, and that time I bled on the first and second day. The bleeding was less, and I used only one pad that was not filled. From the...  Read Full »
Dr. Sanjay Kumar Bhattacharyya
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It is very common to have less bleeding during the use of birth control pills. Just continue the pills, and there is no such long-term health risk. It is also healthier as it helps to prevent anemia.For further queries consult an obstetrician and gynaecologist online --&g...  Read Full »
 
Would you recommend birth control pills for my acne?
Query: Hello doctor,I am a 33 year old female. As a teenager, I got acne on my face and back. In my 20's it mostly went away. I would get a pimple here and there on my face, but nothing too bad. My back cleared up completely. Now in my 30's, the acne has started to come back worse. I get breakouts on my fa...  Read Full »
Dr. Saira Mohsin
Dermatologist

Answer: Hello, Welcome to icliniq.com. Please attach some good quality pictures of the affected area. Revert with more information to a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist  Read Full »
 
I skipped my birth control pill and started spotting. How to manage?
Query: Hi doctor, I went abroad a few days after my period ended. I start birth control on the last day or the day after the last usually. On the second day of my vacation, I started spotting and that has lasted till now. It has been about 10 days. I have been taking my birth control throughout. I only jus...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. You are experiencing a breakthrough bleeding occurring due to missing your pills and also probably due to not taking them on time. If it is a combined oral contraceptive pill, then it should be started from day 2 or 3 of your cycle ideally. So, the best is to s...  Read Full »
 
How to Tackle Missed Birth Control Pills?
Article Overview: Missing contraceptive pills are a common issue. There are definite guidelines to manage those situations effectively to avoid an unintended pregnancy.  Read Article »
Dr. Sanjay Kumar Bhattacharyya
Obstetrician And Gynaecologist

Combined oral contraceptive pills are unique in the sense that they not only provide you a near 100% contraception but also could possess an excellent control over your cycle. But, there exists a constant prerequisite that you have to take these pills daily very regularly. Any miss of these oral con ...  Read Article »
 
I have bleeding and cramps after missing a birth control pill. What to do?
Query: Hello doctor, I am in my mid-cycle. There is a pretty good amount of bleeding and cramping. There is also some bloating. I have missed only one birth control pill. This has happened only when I have missed about 3 pills. Please help.  Read Full »
Dr. Richa Agarwal
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Normally when you miss your contraceptive pill, it may lead to withdrawal bleeding because of hormonal effect of the pill on the endometrium which suddenly withdraws. You should consult a gynecologist online and start taking the pills again based on her suggestion.  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Birth Control Pill? We have medical experts to help you right away.

Ask a Doctor Online Now!